Monday, September 14, 2009

Wide Wake

Despite the fact I have taken a sleeping pill, I'm wide wake. I'm having trouble shutting down my mind that is racing at 100 miles per hour. Too many things going on.
I see my psychiatrist this afternoon and I am going to ask her if one of my new medicines is causing me to shake. Some times it is so bad I can't get my fork or spoon to my mouth without dropping the food. My hand writing is now barely legible. Typing has become quite difficult. Anyway something has caused this and needs to be addressed.
Tuesday I see my therapist and boy do I have a lot to discuss with her. I have been following Just Be Real posts from the book The Courage to Heal and it has been very triggering, I think this is a good thing for me. The book has open up a lot of questions on my own healing.
I really guess I should try to get some sleep. I have already cleaned the house and there is nothing on TV.

6 comments:

Just Be Real said...

Dear one, I am so very sorry you are having trouble sleeping. Please do find out from you psy. if the meds are doing it.

Dear one, please take gentle care in reading what I post. If it is too overwhelming, take a break. You can always go back and look later when you are stronger. I do not want you to spiral, even though you say it is a good thing to be triggered.

Blessings dear one! ♥

Ethereal Highway said...

I hate it when I'm wide awake and there's nothing on TV. I hope you can find out which medication is making you shake.

sarah said...

hang in there Wanda. I remember the meds, the shaking, the eyes rolling up - it was awful. PRaying for you. Sarah

Shen said...

Reading your blog post was like reading my journal from about one year ago.
Keep working... I have gone through everything you spoke of in your post today, from triggering thoughts that came from the book on JBRs blog (which I was reading then) to medication issues, to sleepless nights.

It's so much better for me today. It will be for you too.

Wonderingsoul said...

Wanda,
I understand the sleepless nights... and the resistence that you somehow find in you when it comes to sleeping tablets.
It is exhausting.
You are working through so much.
Right here with you and will be thinking about you tomorrow.
x

RCUBEs said...

Sorry to hear you're not able to sleep well. I hope that your tremors will be addressed appropriately by the doctor. It could be the meds. They might need to change the dose sometimes. I pray that the Lord will grant that rest that you need. Blessings to you.